# SDR ASAA2012112793384

- Difficulty date: November 27, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,749 hours, 6,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10948
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 16,234 hours, 5,144 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED ON MASTER CAUTION RESET.  VERIFIED TCV FAULT ON NR 1 ZONE TEMP CONTROLLER.  R & R LT PACK TEMP CONTROL VALVE.  REF MM 21-51-10-000-801 AND 21-51-10-400-801.  LEAK  & OPS CK GOOD. ACCOMP BITE TEST AND VERIFIED NO FAULTS LOGGED AT THIS TIME.
